# SDR CA060815001

- Difficulty date: August 7, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 27,303 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032167
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLUID NOTICED BY MAINTENANCE ON BELLY AREA OF AIRCRAFT.  GEAR UP LINE FOUND CRACKED.  LINE REPLACED AND GEAR SWINGS CHECKED SERVICIBLE. (TC NR 20060815001)
